U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

Does cushing's syndrome and the moon face disappear after you stop taking the medication that caused it?

1 doctor answer4 doctors weighed in
Dr. Quang Nguyen
Specializes in Endocrinology
Yes: Cushing's syndrome by definition is high level of cortisol in the body. If the cause was taking too much cortisol and you successfully weaned off of it, then you no longer have cushing's syndrome. Moon face could also resolve but this takes a lot longer.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 20-year-old male asked:
How cushing syndrome causes back pain?
2 doctor answers4 doctors weighed in
A 29-year-old male asked:
Does high level of stress or emotional trauma cause Cushing syndrome?
1 doctor answer5 doctors weighed in
A 33-year-old member asked:
What is the cause of the hyperpigmentation in people with cushing syndrome and addison's disease?
2 doctor answers2 doctors weighed in
Last updated May 21, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.